# SDR SWIA2020080751713

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD BAGGAGE BAY DOOR EXTERNAL SURROUND FUSELAGE SIDE FWD SEAL RETAINER LOWER END IS GOUGED.  FWD BAGGAGE BAY DOOR EXTERNAL SURROUND FUSELAGE SIDE FWD SEAL RETAINER FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED WITH NEW SEAL RETAINER IAW SRM.
